# SDR 96ZZZX731

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N667H
- Make and model: Beech HAWKER 800XP
- Aircraft serial: 258276
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: C3512000
- Condition: Split
- Location: Passenger Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER ON PASSENGER OXYGEN MASK SPLITTING AT BASE OF MASK.  PROCEEDED TO INVESTIGATE AIRCRAFT IN FACILITY AND FOUND 2 OF 6 AIRCRAFT WITH THE SAME PROBLEM.  BOTH AIRCRAFT CONTAINED 13 PASSENGER OXYGEN MASKS AND EACH HAD TWO DEFECTIVE UNITS.  THESE OXYGEN MASKS AND THEIR CONTAINERS ARE BEING INSTALLED UNDER ARKANSAS AEROSPACE STC SA7944SW AND THE AFFECTED AIRCRAFT ARE UNDERGOING INTERIOR COMPLETION MODIFICATION.  THESE MASKS AND CONTAINERS ARE NEW AND HAVE ZERO TIME IN SERVICE.  THEY HAVE, HOWEVER, BEEN DEPLOYED AND REPACKED AT LEAST 10 TIMES FOR FUNCTIONAL AND FLIGHT TEST.
